# SDR AALA20021318

- Difficulty date: September 16, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 3, FS 1174.  INSTALLED SEAT TRACK PLUG PER SRM 53-05 FIG 4A.  (M)
